Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/7915
Title: The analytical solution for sediment reaction and diffusion equation with generalized initial-boundary conditions
Authors: Xiong, Y
Wai, WHO 
Keywords: Sediment
Reaction
Diffusion
Analytical solution
Issue Date: 2001
Publisher: Springer
Source: Applied mathematics and mechanics (English edition), 2001, v. 22, no. 4, p. 404-408 How to cite?
Journal: Applied mathematics and mechanics (English edition) 
Abstract: The sediment reaction and diffusion equation,with generalized initial mid boundary condition is studied. By using Laplace transform and Jordan lemma, an analytical solution is got,,which is an extension of analytical solution provided by Cheng Kwokming James ( only diffusion was considered in analytical solution of Cheng). Some problems arisen in the computation of analytical solution formula are also analysed.
URI: http://hdl.handle.net/10397/7915
ISSN: 0253-4827
EISSN: 1573-2754
DOI: 10.1023/A:1016341432464
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of Jun 17, 2018

Page view(s)

71
Last Week
0
Last month
Citations as of Jun 17, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.